Two theorems on product complexes

Wilfrid Wilson

Compositio Mathematica (1937)

  • Volume: 4, page 285-286
  • ISSN: 0010-437X

How to cite


Wilson, Wilfrid. "Two theorems on product complexes." Compositio Mathematica 4 (1937): 285-286. <>.

author = {Wilson, Wilfrid},
journal = {Compositio Mathematica},
keywords = {Topology},
language = {eng},
pages = {285-286},
publisher = {Johnson Reprint Corporation},
title = {Two theorems on product complexes},
url = {},
volume = {4},
year = {1937},

AU - Wilson, Wilfrid
TI - Two theorems on product complexes
JO - Compositio Mathematica
PY - 1937
PB - Johnson Reprint Corporation
VL - 4
SP - 285
EP - 286
LA - eng
KW - Topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.